• Users Online: 703
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2017  |  Volume : 4  |  Issue : 3  |  Page : 198-200

Unusual antithyroid drug-induced hypoglycemia


1 Department of Medicine, King George's Medical College, Lucknow, Uttar Pradesh, India
2 Department of Radiodiagnosis, King George's Medical College, Lucknow, Uttar Pradesh, India

Correspondence Address:
Manish Gutch
Department of Medicine, King George's Medical College, Lucknow - 226 003, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/cjhr.cjhr_14_17

Rights and Permissions

Insulin autoimmune syndrome is defined as the occurrence of spontaneous hypoglycemia attacks with high titers of anti-insulin autoantibodies in patients with no previous exposure to insulin. This rare syndrome has mostly been reported from the Japanese population and is frequently associated with other autoimmune conditions and certain drugs, especially those containing a sulfhydryl group. Most cases undergo spontaneous remission following removal of the offending drug. We hereby describe the case of a female who developed this rare syndrome following intake of carbimazole for Graves' disease.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1211    
    Printed17    
    Emailed0    
    PDF Downloaded103    
    Comments [Add]    
    Cited by others 1    

Recommend this journal